Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Ornstein's $ L\,{\rm log}\sp{+}L$ theorem

Author: Roger L. Jones
Journal: Proc. Amer. Math. Soc. 91 (1984), 262-264
MSC: Primary 28D05
MathSciNet review: 740182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: D. S. Ornstein has shown that if the ergodic maximal function of a nonnegative function is in $ {L^1}$ then the function is in $ L{\log ^ + }L$. This paper gives a new simple proof of this fact.

References [Enhancements On Off] (What's this?)

  • [1] R. L. Jones, New proofs for the maximal ergodic theorem and the Hardy-Littlewood maximal theorem, Proc. Amer. Math. Soc. 87 (1983), 681-684. MR 687641 (84e:28019)
  • [2] D. S. Ornstein, A remark on the Birkhoff ergodic theorem, Illinois J. Math. 15 (1971), 77-79. MR 0274719 (43:479)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05

Additional Information

Keywords: Maximal functions, ergodic maximal function, $ L{\log ^ + }L$
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society